# SDR AALA201807109037

- Difficulty date: July 7, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 13,586 hours, 6,511 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. CREW COMPLAINED OF SMELL IN CABIN POSSIBLE HYDRAULIC INGESTION IN PACKS. NOTICED STRONG SMELL IN CABIN ADVISED IMMEDIATE DEBOARDING OF AIRCRAFT. FOUND RIGHT HAND MAIN LANDING GEAR LOCK STAY ACTUATING CYLINDER LEAKING. REPLACED MLG LOCK STAY ACTUATING CYLINDER PER AMM 32-11-21. NO SMOKE OR ODOR FUMES DETECTED. AIRCRAFT OK FOR SERVICE.
